# SDR HEEA060496

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308103S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CRACK AT RIGHT UPPER BOLT HOLE.
